# SDR USAA2014042900004

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 46,066 hours, 19,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2R ARMING LEVER STIFF.  CLEANED & LUBED DOOR PARTS.  OPERATIONS CHECKED OK.
